MAUDE Adverse Event Report: ABBOTT MEDICAL ORION RC CHARGER; SCS CHARGER

ABBOTT MEDICAL ORION RC CHARGER; SCS CHARGER
Model Number 16000
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the charger got hot while charging, and the charger port melted with part of the charging cable.
 
Additional Manufacturer Narrative
The date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this complaint, attempts were made to obtain complete event, patient, and device information.
 
Additional Manufacturer Narrative
The reported event of charger port issue was confirmed.As received, visual inspection showed the returned charger port was damaged.The cause of the event remains unknown.

Brand Name
ORION RC CHARGER
Common Device Name
SCS CHARGER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22929137
Report Number1627487-2025-04314
Device Sequence Number9162899
Product Code LGW
UDI-Device Identifier05415067040756
UDI-Public(01)05415067040756(10)10471583(17)260809
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Model Number16000
Device Catalogue Number16000
Device Lot Number10471583
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.; SCS LEAD (X2).
Patient Age43 YR
Patient SexFemale